# SDR AWXA200401221

- Difficulty date: October 30, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361012500195
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A 6 INCH CRACK WAS FOUND IN FLOOR PANEL 221AF.  MAINTENANCE REMOVED CRACKED FLOOR PANEL FROM FS 12 TO FS 16 AND -Y81 TO -Y512; FABRICATED A NEW REPLACEMENT FLOOR PANEL PER DWG B5D53610125AND A320 SRM 53-02-00, FIG. 209.
